# SDR DL76K010391

- Difficulty date: March 10, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 8,460 hours, 4,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP7265001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND EMERGENCY EXIT LIGHTS OUT AT SEATS 11FG,26AB,36AB.  RELAMPED EMERGENCY EXIT LIGHTS AT SEATS 11FG, 26AB,36AB, OPS CK. GOOD.
